A structured modeling technology

Makowski, M. ORCID: https://orcid.org/0000-0002-6107-0972 (2005). A structured modeling technology. European Journal of Operational Research 166 (3) 615-648. 10.1016/j.ejor.2004.03.037.

Full text not available from this repository.
Item Type: Article
Research Programs: Risk, Modeling and Society (RMS)
Bibliographic Reference: European Journal of Operational Research; 166(3): 615-648 [2005]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:17
Last Modified: 27 Aug 2021 17:18
URI: https://pure.iiasa.ac.at/7489

Actions (login required)

View Item View Item